# SDR 97UAL900776

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: S4340131004
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  WHEELS APPEARED TO VISUALLY CYCLE LOCKED AND UNLOCKED.  ECAM MESSAGE L-G NOT UPLOCKED.  RECYCLED GEAR AND RETRACTED OK.  *S/D*  REPLACED SAFETY VALVE.  SOLENOID WAS OVERHEATING.  SHOP TEST INDICATED NON-OPERATING PILOT VALVE.  TEARDOWN INDICATED SCORING ON PILOT VALVE SLIDE.
